MathSciNet Relay Station
MathSciNet bibliographic data
MR526466 (80g:05027) 05B40 (10E30 16A26 52A45)
Robinson, Raphael M. Multiple tilings of $n$-dimensional space by unit cubes. Math. Z. 166 (1979), no. 3, 225–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement